American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 72 found      Go to page: 1 2 3

[31] Ryszard Smarzewski. Strong unicity of best approximations in $L\sb \infty(S,\Sigma,\mu)$ . Proc. Amer. Math. Soc. 103 (1988) 113-116. MR 938653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Leon Brown and Boris Korenblum. Cyclic vectors in $A^{-\infty}$ . Proc. Amer. Math. Soc. 102 (1988) 137-138. MR 915731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Toshiji Tereda. Function spaces and local characters of topological spaces . Proc. Amer. Math. Soc. 102 (1988) 202-204. MR 915744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Michael Cwikel and Yoram Sagher. Analytic families of operators on some quasi-Banach spaces . Proc. Amer. Math. Soc. 102 (1988) 979-984. MR 934878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] José Bonet, Pablo Galindo, Domingo García and Manuel Maestre. Locally bounded sets of holomorphic mappings . Trans. Amer. Math. Soc. 309 (1988) 609-620. MR 961603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Björn Jawerth. The $K$-functional for $H\sp p$ and BMO in the poly-disk . Proc. Amer. Math. Soc. 98 (1986) 232-238. MR 854025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[38] Reinhold Meise and Dietmar Vogt. Extension of entire functions on nuclear locally convex spaces . Proc. Amer. Math. Soc. 92 (1984) 495-500. MR 760932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. Argyros and S. Negrepontis. On weakly $\mathcal{K}$-countably determined spaces of continuous functions . Proc. Amer. Math. Soc. 87 (1983) 731-736. MR 687652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Klaus-D. Bierstedt, Reinhold Meise and William H. Summers. A projective description of weighted inductive limits . Trans. Amer. Math. Soc. 272 (1982) 107-160. MR 656483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] W. Govaerts. Bornological spaces of non-Archimedean valued functions with the compact-open topology . Proc. Amer. Math. Soc. 78 (1980) 132-134. MR 548100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Per Hag. Restrictions of convex subsets of $C(X)$ . Trans. Amer. Math. Soc. 233 (1977) 283-294. MR 0467264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Thurlow A. Cook and William H. Ruckle. Absolute Schauder bases for $C(X)$ with the compact-open topology . Proc. Amer. Math. Soc. 59 (1976) 111-114. MR 0415283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] R. G. Haydon. On the Stone-Weierstrass theorem for the strict and superstrict topologies . Proc. Amer. Math. Soc. 59 (1976) 273-278. MR 0420236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Robert F. Wheeler. The Mackey problem for the compact-open topology . Trans. Amer. Math. Soc. 222 (1976) 255-265. MR 0425593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. Katsaras. Some locally convex spaces of continuous vector-valued functions over a completely regular space and their duals . Trans. Amer. Math. Soc. 216 (1976) 367-387. MR 0390733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Nina M. Roy. Contractive projections in square Banach spaces . Proc. Amer. Math. Soc. 59 (1976) 291-296. MR 0428020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Jorge Mujica. On the Nachbin topology in spaces of holomorphic functions. Bull. Amer. Math. Soc. 81 (1975) 904-906. MR 0383078.
Abstract, references, and article information   
View Article: PDF

[49] J. B. Cooper. The Mackey topology as a mixed topology . Proc. Amer. Math. Soc. 53 (1975) 107-112. MR 0383059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Robert F. Wheeler. A locally compact nonparacompact space for which the strict topology is Mackey . Proc. Amer. Math. Soc. 51 (1975) 86-90. MR 0412783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Richard M. Aron and Martin Schottenloher. Compact holomorphic mappings on Banach spaces and the approximation property. Bull. Amer. Math. Soc. 80 (1974) 1245-1249. MR 0355594.
Abstract, references, and article information   
View Article: PDF

[52] James O. Stevenson. Holomorphy of composition. Bull. Amer. Math. Soc. 80 (1974) 300-303. MR 0344890.
Abstract, references, and article information   
View Article: PDF

[53] J. A. Crenshaw. Positive linear operators continuous for strict topologies . Proc. Amer. Math. Soc. 46 (1974) 79-85. MR 0370150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Dennis M. Schneider. Sufficient sets for some spaces of entire functions . Trans. Amer. Math. Soc. 197 (1974) 161-180. MR 0357835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Thomas A. W. Dwyer III. Holomorphic Fock representations and partial differential equations on countably Hilbert spaces. Bull. Amer. Math. Soc. 79 (1973) 1045-1050. MR 0320749.
Abstract, references, and article information   
View Article: PDF

[56] W. H. Summers. Weighted approximation for modules of continuous functions. Bull. Amer. Math. Soc. 79 (1973) 386-388. MR 0313774.
Abstract, references, and article information   
View Article: PDF

[57] Robert F. Wheeler. The strict topology for $P$-spaces . Proc. Amer. Math. Soc. 41 (1973) 466-472. MR 0341048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] G. A. Edgar. Two function-space topologies . Proc. Amer. Math. Soc. 39 (1973) 219-220. MR 0313771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jo ao B. Prolla and Silvio Machado. Weighted Grothendieck subspaces . Trans. Amer. Math. Soc. 186 (1973) 247-258. MR 0402477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Guido Zapata. Bernstein approximation problem for differentiable functions and quasi-analytic weights . Trans. Amer. Math. Soc. 182 (1973) 503-509. MR 0343000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 72 found      Go to page: 1 2 3